A divisorial valuation with irrational volume

Küronya, A. (2003) A divisorial valuation with irrational volume. JOURNAL OF ALGEBRA, 262 (2). pp. 413-423.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3235

Update Item Update Item